MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE ORAL 1ML AMBER; CONTAINER, LIQUID MEDICATION, GRADUATED

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE ORAL 1ML AMBER; CONTAINER, LIQUID MEDICATION, GRADUATED
Catalog Number 305207
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.Investigation summary: it was reported that: ¿gtin / udi packaging information incorrect in gudid for (b)(4) (bd 305207)¿.Material 305207 consists of 500 non-sterile syringes packaged in 5 polybags containing (b)(4) each.Material 305207 gudid record reflects the current label attributes for the shelfpack and case.The shelfpack revision 6 label did not contain automatic identification and data capture (aidc) for the unique device identifier (udi) production identifiers.The primary device identifier (di) number usually indicates the lowest level of packaging that is marked with a complete unique device identifier (udi) compliant label.Unique device identifier (udi) compliant label includes both the device identifier and production identifier.Material 305207 shelfpack label has been updated to revision 7 for eumdr to include the unique device identifier and production identifier (udi-pi) barcode.Gudid record update will be submitted to update the primary device identifier (di) number to the shelfpack (gtin: (b)(4); device count: (b)(4).Based on the investigation reported issue is confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Material #:305207 batch#:unknown it was reported that the bd syringe oral 1ml amber label content was incorrect.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.Gtin / udi packaging information incorrect in gudid for (b)(4) (bd 305207).

Brand Name
BD SYRINGE ORAL 1ML AMBER
Common Device Name
CONTAINER, LIQUID MEDICATION, GRADUATED
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20081095
Report Number1213809-2024-00586
Device Sequence Number12662183
Product Code KYW
UDI-Device Identifier50382903052078
UDI-Public(01)50382903052078
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305207
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown